Facta universitatis - series: Electronics and Energetics 2006 Volume 19, Issue 2, Pages: 271-286
Full text ( 93 KB)
Interval criterion for stability analysis of discrete-time nonlinear systems with partial state saturation nonlinearities
Kolev Lubomir, Filipova-Petrakieva Simona, Mladenov Valeri
A generalization of sufficient conditions for global asymptotic stability of the equilibrium of discrete-time nonlinear systems with saturation non linearity's on part of the states in the case of interval uncertainties is considered. When using quadratic form Lyapunov functions, sufficient conditions based on the positive definite interval matrices are presented. In order to check this, a recently proposed method for determining the outer bounds of eigenvalues ranges is used. A numerical example illustrating the applicability of the method suggested is solved in the end of the paper.
Keywords: robust stability analysis, outer bounds on eigenvalues of interval matrices with independent coefficients
More data about this article available through SCIndeks